# SDR BAQA089105

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,242 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 45033500
- Part serial: 2531301
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT LED'S 2-1-F.  GENERATOR WILL NOT COME ONLINE.  VARIOUS BUSSES DROP OFFLINE.  TEST WAS DONE USING THE BUILT IN TEST BUTTON ON THE BOX.  IT DID NOT PASS AND WAS IMMEDIATELY REMOVED.  REPLACED WITH SERVICEABLE UNIT.
